# SDR MWEA010800

- Difficulty date: May 21, 2001
- Submitted: May 23, 2001
- Operation: Air carrier
- Aircraft: N500ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45711
- Aircraft time: 73,921 hours, 81,395 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Part number: 5910013502
- Condition: Dented
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING TRAILING EDGE PANEL HAS A 1.625 BY 1.0625 INCH DENT, 060 DEEP LOCATED AT XRS 474.  REMOVED DAMAGE AND INSTALLED REPAIR IN ACCORDANCE WITH 57-04.
